American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C23) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ilya Kapovich and Anton Lukyanenko. Quasi-isometric co-Hopficity of non-uniform lattices in rank-one semi-simple Lie groups. Conform. Geom. Dyn. 16 (2012) 269-282.
Abstract, references, and article information   
View Article: PDF

[2] Tom Klein and Andrew Nicas. The Horofunction boundary of the Heisenberg Group: The Carnot-Carathéodory metric. Conform. Geom. Dyn. 14 (2010) 269-295. MR 2738530.
Abstract, references, and article information   
View Article: PDF

[3] Juha Heinonen and Stephen Semmes. Thirty-three yes or no questions about mappings, measures, and metrics. Conform. Geom. Dyn. 1 (1997) 1-12. MR 1452413.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1